# SDR FDEA200812295316

- Difficulty date: December 29, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Precooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PRECOOLER SUPPORT IS CRACKED. MATERIAL ID PER ASTME-1476-01 & WELD PER P.S. 01-04-21.
